Vol. 20, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Operators commuting with Boolean algebras of projections of finite multiplicity

L. Tzafriri

Vol. 20 (1967), No. 3, 571–587
Abstract

The purpose of this paper is to study the algebra Ξ of all the operators which commute with a complete countably decomposable Boolean algebra of projections of uniform finite multiplicity. It will be shown that the sum, product and strong limit (under suitable conditions) of spectral operators in Ξ are also spectral.

Mathematical Subject Classification
Primary: 47.30
Milestones
Received: 2 September 1965
Published: 1 March 1967
Authors
L. Tzafriri